Harvard Women's Health Watch

Ask the doctor: What can I do for antidepressant "discontinuation symptoms"?

I took a low dose of the antidepressant desipramine for more than two years for chronic pain. Once I started physical therapy, my pain improved so much that I quickly tapered off the medication. I have been off of it for a month now, but am still experiencing ?discontinuation symptoms.? I can?t sleep well and feel a little dizzy. What can I do for this?

To continue reading this article you must be registered.

Get Licensed Content to Harvard Health

If you are interested in licensing content from Harvard Health Publications, please contact us using our online form. Our licensing and business development professionals will help you leverage consumer health content from Harvard Medical School as a clear differentiator in helping achieve your business goals.

Contact Us

Customer Log In